# SDR SWAA2022081826581

- Difficulty date: July 7, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221CF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221CF UPPER SURFACE HAS AREAS OF PULLED STRANDS. / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED ALL INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3.B REMOVED DAMAGED UPPER SURFACE SKIN AND LOOSE PIECES OF CORE; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3C-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTION #1; 2;[04] APPLIED POTTING TO EXPOSED CORE USING BMS 5-28TY19 LOT#AK2AP8108K IAW SRM 53-00-50-2R-1 PARA 3.G.;[05] CURED POTTING COMPOUND; SANDED SMOOTH TO SURFACE AND FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3H-K. OK TO INSTALL USED THERMOMETER ID:ATS2208 CAL DUE 10/2022;[06] VERIFIED CORRECTIVE ACTION #5;[07] INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#1482288-1; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2545 CAL DUE 08/2022 IAW SRM 53-00-50-2R-1 PARA 3K-L.;[08] VERIFIED CORRECTIVE ACTION #7 VERIFIED MEASUREMENTS;[09] CURED REPAIR; UNBAGGED AND TRIMMED EXCESS MATERIAL; INSTALLED INSERTS USING BMS 5-107 LOT#AK1KP9159K IAW SRM 53-00-50-2R-1 PARA 3M;N AND BOEING DWG 141A5810-9. USED THERMOMETER ID:ATS2208 CAL DUE 10/2022;[10] VERIFIED CORRECTIVE ACTION #9;[11] JOB COMPLETE
